# SDR SWIA201024332

- Difficulty date: June 3, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 19,031 hours, 14,665 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING NEAR MAIN CABIN DOOR INOP.  (FLT 4828)  REPLACED HARNESS ASSEMBLY PER AMM.
